Buy Paracetamol 500 Mg online for instant pain relief. Only $ 0.60 per pill. Free shipping across USA, UK, Europe, Australia and other countries. You can now buy Paracetamol 500 Mg online from Propharmacystores.
What is Paracetamol 500 Mg ?
These paracetamol 500 Mg tablets contain the same active ingredient as branded medicines but they cost you a fraction of what you can expect to pay in a pharmacy.
The paracetamol in these tablets belong to the analgesic family of medicines which is known to help relieve pains and aches such as headaches, migraines, fevers and colds and flu. By taking these tablets, you will experience the exact same results as you would with a branded product and you feel better when you realise you have spent far less!
Paracetamol 500 mg: Why pay for a brand name product when you can purchase medication that is every bit as effective for less? These paracetamol tablets contain the same active ingredient as branded medicines but they cost a fraction of what you can expect to pay in a pharmacy. Reliable and convenient, these tablets relieve pain associated with headaches, toothaches, influenza or colds
Paracetamol is belongs to the analgesic family of medicines, a group known to help relieve pains and aches. These tablets will give you same results as a branded product, and you’ll feel better knowing you have spent far less!
Paracetamol 500 Mg is a common over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). When used in combination with NSAID’s (aspirin and ibuprofen), and opioid analgesics (codeine), paracetamol can relieve more serious pain such as post-operative pain.
Paracetamol may be used for:
- Headaches (Including migraines and tension headaches)
- Nerve pain
- Period Pain
- Rheumatic pain and muscle pain
- Sore throat
- Relief from cold and flu symptoms
- Reducing fever.
- Do not take this medication if you have ever had an allergic reaction to paracetamol or any of the ingredients in the tablet. An allergic reaction may include a rash, itching, difficulty breathing or swelling of the face, lips, throat or tongue.
- If you (or someone else) swallow a lot of the tablets at the same time, or if you think a child has swallowed any of the tablets, contact your nearest hospital casualty department or your doctor immediately. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
- If you forget to take a tablet take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.
- Check with your doctor before taking this medication if you have been an alcoholic or duffer from severe kidney or severe liver disease.
- Do not take with any other medication containing paracetamol.
- Ask your doctor or pharmacist for advice before taking any medicines if pregnant or breast feeding.
- Do not use the tablets after the end of the expiry month shown on the product packaging.
- Keep the tablets stored below 25°C in a dry place, protected from light.
- Do not transfer them to another container.
- Keep paracetamol tablets out of the reach and sight of children in a secure place.
Given below are some of the side effects of Paracetamol 500 Mg
- Allergic reactions – skin rash
- Blood – changes in numbers and types of blood cells. if you have an increase in number of nose bleeds or notice that you bruise more easily or have more infections talk to your doctor